| Catalog Number |
02K43-25 |
| Medical Device Problem Codes |
Product Quality Problem (1506); Failure to Calibrate (2440)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed that microparticles in the microparticles bottle appeared lighter than usual and calibration failure due to low rlu while using architect stat myoglobin reagent list (b)(6), lot 50808un23.There was no impact to patient management was reported.
Additional Manufacturer Narrative
During investigation into this issue found that during manufacturing, the microparticle concentrate used in reagent lot number 50808un23 was not properly mixed.As a result, an insufficient amount of microparticles was added to reagent lot 50808un23.A product recall letter was issued on 21feb2024 to all customers who have received shipments of architect stat myoglobin reagent lot numbers 50808un23.The product recall letter notifies the customer of the issue and the potential impact to patient results with use of lot 50808un23.The product recall letter instructs customers to discontinue use of and destroy any remaining inventory of lot 50808un23 according to their laboratory procedures and immediately contact customer support to order a replacement product.